Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/106921
DC FieldValueLanguage
dc.contributor.authorCaballero, Josefaen_US
dc.contributor.authorLópez, Belénen_US
dc.contributor.authorSadarangani, Kishinen_US
dc.date.accessioned2021-04-19T15:03:54Z-
dc.date.available2021-04-19T15:03:54Z-
dc.date.issued2021en_US
dc.identifier.issn2156-907Xen_US
dc.identifier.otherScopus-
dc.identifier.urihttp://hdl.handle.net/10553/106921-
dc.description.abstractThe purpose of this paper is to study the existence of positive solutions to a class of fractional differential equations with infinite-point boundary value conditions. Our solutions are placed in the space of Lipschitz functions and the main tools used in the proof of the results are a sufficient condition about the relative compactness in Holder spaces and the classical Schauder fixed point theorem.en_US
dc.languageengen_US
dc.relation.ispartofJournal of Applied Analysis and Computationen_US
dc.sourceJournal of Applied Analysis and Computation [ISSN 2156-907X], v. 11 (2), p. 1039-1050, (Abril 2021)en_US
dc.subject120219 Ecuaciones diferenciales ordinariasen_US
dc.subject.otherFractional differential equationen_US
dc.subject.otherHolder spacesen_US
dc.subject.otherPositive solutionen_US
dc.subject.otherSchauder fixed point theoremen_US
dc.titlePositive solutions in the space of Lipschitz functions to a class of fractional differential equations with infinite-point boundary value conditionsen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.doi10.11948/20200240en_US
dc.identifier.scopus85103905167-
dc.contributor.authorscopusid7102010775-
dc.contributor.authorscopusid36623836800-
dc.contributor.authorscopusid6603285515-
dc.identifier.eissn2158-5644-
dc.description.lastpage1050en_US
dc.identifier.issue2-
dc.description.firstpage1039en_US
dc.relation.volume11en_US
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.description.notasMSC: 47H10, 49L20en_US
dc.utils.revisionen_US
dc.date.coverdateAbril 2021en_US
dc.identifier.ulpgcen_US
dc.contributor.buulpgcBU-INFen_US
dc.description.sjr0,433
dc.description.jcr1,429
dc.description.sjrqQ2
dc.description.jcrqQ2
dc.description.scieSCIE
dc.description.miaricds8,5
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0001-8842-426X-
crisitem.author.orcid0000-0002-1484-0890-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameCaballero Mena, Josefa-
crisitem.author.fullNameLópez Brito, María Belén-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

1
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

1
checked on Mar 30, 2025

Page view(s)

123
checked on Aug 24, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.